Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 166, NWS Springfield, MO

April 22, 2006Dallas County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2006, 6:28 PM CDT for Dallas County, Laclede County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2006, 6:28 PM CDT (23:28 UTC)
Expired
Apr 22, 2006, 7:27 PM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Dallas County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:34 PM CDTTSTM WND DMG1 N Buffalo, MOA BARN WAS DESTROYED AND LARGE TREES WERE BLOWN DOWN JUST NORTH OF BUFFALO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2450 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 222328
SVRSGF
MOC059-105-230030-
/O.NEW.KSGF.SV.W.0166.060422T2328Z-060423T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT SAT APR 22 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN SOUTHWEST MISSOURI.
  LACLEDE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 730 PM CDT.

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF BUFFALO...AND MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR I-44 NEAR MILE MARKER 120 BY 655 PM CDT.

THE TOWNS OF PUMPKIN CENTER...PLAD...WINDYVILLE...BENNETT SPRINGS...
LONG LANE...PHILLIPSBURG...MORGAN AND TWIN BRIDGES ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3787 9308 3768 9318 3749 9284 3748 9226
      3762 9224 3775 9255

$$

LINDENBERG
3 follow-up statements
000 
WWUS53 KSGF 222347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT SAT APR 22 2006

MOC059-105-230030-
/O.CON.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-DALLAS MO-
648 PM CDT SAT APR 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS AND
LACLEDE COUNTIES UNTIL 730 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES EAST OF BUFFALO...AND MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  5 MILES SOUTHWEST OF I-44 NEAR MILE MARKER 120 BY 700 PM CDT.
  NEAR CONWAY BY 705 PM CDT.

THE TOWNS OF LONG LANE...PHILLIPSBURG AND MORGAN ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3787 9308 3768 9318 3749 9284 3748 9226
      3762 9224 3775 9255

$$

LINDENBERG
000 
WWUS53 KSGF 230010
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT SAT APR 22 2006

MOC059-230020-
/O.CAN.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
DALLAS MO-
710 PM CDT SAT APR 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY HAS BEEN
CANCELLED...

AT 708 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
      3775 9254 3764 9228 3763 9226 3749 9227
      3750 9284

$$

MOC105-230030-
/O.CON.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-
710 PM CDT SAT APR 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE COUNTY
UNTIL 730 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CONWAY...OR 13 MILES SOUTHWEST OF LEBANON...AND MOVING
SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF LACLEDE
COUNTY...INCLUDING THE TOWNS OF PHILLIPSBURG...CONWAY...I-44 NEAR
MILE MARKER 120 AND MORGAN.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
      3775 9254 3764 9228 3763 9226 3749 9227
      3750 9284

$$

LINDENBERG
000 
WWUS53 KSGF 230027
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SAT APR 22 2006

MOC105-230037-
/O.CAN.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-
727 PM CDT SAT APR 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR LACLEDE COUNTY HAS BEEN
CANCELLED...

AT 726 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
      3775 9254 3764 9228 3763 9226 3749 9227
      3750 9284

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:02 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 22, 2:02 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 PM CDT SAT APR 22 2006

.DISCUSSION...
WATER VAPOR ANIMATION INDICATED A GRADUAL EASTWARD PROGRESSION WITH
AN AREA OF UPPER LEVEL RIDGING OVER THE DESERT SOUTHWEST AND HIGH
PLAINS. WV IMAGERY ALSO MEASURED A GREAT DEAL OF HIGH LEVEL MOISTURE
PIPED INTO THIS AREA OF RIDGING FROM A BELT OF SUBTROPICAL MOISTURE
ORIGINATING OVER THE LOWER PACIFIC.  MEANWHILE AT THE SURFACE...A
HIGH PRESSURE CENTER WAS LOCATED NEAR SHREVEPORT LOUISIANA...WHICH
HAS LIMITED MOISTURE RETURN OVER MUCH OF THE DEEP SOUTH AS OF THIS
AFTERNOON.  HOWEVER...RETURN FLOW AROUND THE WESTERN PERIPHERY OF
THE HIGH HAS ALLOWED FOR MOISTURE INCREASE ACROSS WEST TEXAS.
MODELS SUGGEST THAT THIS AREA WILL BE THE PRIMARY SOURCE REGION FOR
MOISTURE INFLUX INTO THE OZARKS OVER THE NEXT 48 HOURS.  A VERY
CHALLENGING FORECAST THIS AFTERNOON REGARDING PRECIPITATION CHANCES
FROM TONIGHT THROUGH MONDAY NIGHT/TUESDAY MORNING...WHICH WAS THE
PRIMARY FORECAST FOCUS TODAY.

SHORT TERM (TONIGHT - TUESDAY)...
THE INITIAL CHALLENGE REGARDS PRECIPITATION CHANCES TONIGHT.  A
QUASI-STATIONARY BOUNDARY IS CURRENTLY LOCATED JUST NORTH OF THE
CWA...WHICH MAY MAKE A SLIGHT SOUTHWARD SHIFT PRIOR TO TONIGHTS
PERIOD.  AT ANY RATE...THIS BAROCLINIC ZONE WILL BE THE FOCUS FOR
ENHANCED PRESSURE ADVECTIVE FORCING TONIGHT WHICH IS SUGGESTED BY
BOTH THE NAM AND GFS IN A DEEP POTENTIAL TEMPERATURE LAYER FROM NEAR
THE BOUNDARY LAYER UP TO THE 310K SURFACE (650MB).  THE MODELS ALSO
SUGGEST THAT STRONG MOISTURE ADVECTION WILL OCCUR UNDER THIS
PRESSURE ADVECTIVE REGIME...WITH THE MAIN SOURCE REGION BEING THE
WEST TEXAS AREA.

SURFACE DEWPOINTS DO INDICATE A TONGUE OF MOISTURE DEVELOPING
AROUND THE WESTERN FLANK OF SURFACE HIGH UP IN TO THE BIG COUNTRY OF
TEXAS.  THERE DOES APPEAR TO BE SOME DEPTH TO THIS MOISTURE AS WELL
AS SEVERAL OBSERVATIONS FROM CORPUS CHRISTY UP TO MIDLAND ARE
MEASURING STRATUS CEILINGS ANYWHERE FROM A 1000 TO 2500 FEET.
VISIBLE SATELLITE ALSO VERIFIES THIS MOISTURE RETURN...WITH THE
NORTHERN EXTENT OF THE GULF AIRMASS EXTENDING UP TO AROUND LUBBOCK
TEXAS.  PRECIPITAL WATER VALUES WITHIN THIS AIRMASS (PER CORPUS
CHRISTYS RAOB) IS AROUND 1.20 INCHES.

UPON THE MOISTURE RETURN INTO THE OZARKS...THE GFS AND NAM INDICATES
THAT PRECIPITAL WATER VALUES WILL INCREASE TO AROUND 1.40
INCHES...WHICH SEEMS A LITTLE HIGH.  SO MOISTURE AVAILABILITY WILL
BE LESS THAN WHAT MODELS INDICATE...THEREFORE QPF AMOUNTS WILL
LIKELY BE LESS THAN BOTH MODELS SHOW.  HOWEVER WITH THE AMOUNT AND
DEPTH OF ISENTROPIC PRESSURE ADVECTION TO OCCUR...SUFFICIENT
MOISTURE SHOULD BE AVAILABLE FOR SOME SHOWERS AND MAYBE THUNDER IN
THE VICINITY OF STATIONARY FRONT...WHICH WILL BE ACROSS CENTRAL
MISSOURI.  THEREFORE IN AN ATTEMPT TO GET SPECIFIC WITH TONIGHTS
FORECAST...I WENT AHEAD AND TOOK OUT PRECIP CHANCES ACROSS ALL AREAS
SOUTH OF A FORT SCOTT TO BOLIVAR...TO SALEM LINE.  AREAS NORTH OF
THIS LINE (CLOSER TO STATIONARY FRONT) I LOWERED CHANCES DOWN TO
SLIGHTS.  ANY AREAS THAT DO GET A SHOWER OR TWO WILL LIKELY ONLY
EXPERIENCE A FEW HUNDREDTHS OF AN INCH.

WITH THE WARM TEMPERATURES EXPERIENCED TODAY AND THE INCREASE IN
CLOUD COVER TONIGHT...I RAISED TONIGHTS LOWS BY A COUPLE OR THREE
DEGREES IN ALL AREAS...WITH THE JOPLIN AREA BEING THE WARMEST IN THE
MID 60S.

BY TOMORROW...MODELS SUGGEST THAT MOISTURE ADVECTION WILL REMAIN
PERSISTENT FROM THE SOUTHWEST.  WITH PARTIAL CLEARING OF SKIES SOUTH
OF THE STATIONARY BOUNDARY...AREAS OF SOUTHERN MISSOURI AND SE
KANSAS WILL LIKELY EXPERIENCE TEMPERATURES IN EXCESS OF 80 DEGREES.
THIS WILL SET UP A MODERATELY UNSTABLE ATMOSPHERE WITH MODEL DERIVED
0-1KM COMPUTED CAPES RANGING FROM 1000-1500 J/KG.  LOW LEVEL
CONVERGENCE ALONG THE BOUNDARY WILL BE MODEST AT BEST...BUT WITH
LITTLE CAPPING...COULDNT TOTALLY RULE OUT SOME SCATTERED
THUNDERSTORMS DEVELOPING IN THE AFTERNOON.  ONGOING FORECAST HAD 30
POPS...AND CONTINUED THIS FOR SUNDAY AFTERNOON.  GIVEN THE
INSTABILITY PRESENT...I CANT TOTALLY RULE OUT THE POTENTIAL FOR
STRONG TO MARGINALLY SEVERE STORMS.

LOW LEVEL JET KICKS IN FOR SUNDAY NIGHT AND WILL PROVIDE MORE
CHANCES FOR RAIN ACROSS THE AREA.  FELT AS THOUGH ONGOING FORECAST
HANDLES THIS WELL AND DID NOT MAKE ANY CHANGES.  LIKELY POPS ARE
GRIDDED OVER THE NORTHWESTERN 2/3 OF THE CWA...WITH THE LOWEST
CHANCES ACROSS SOUTH CENTRAL MISSOURI FOR THE PERIOD SUNDAY NIGHT.

BOTH THE GFS AND THE NAM NOW SHOW DEWPOINTS REACHING 70 ACROSS
SOUTHERN MISSOURI BY MONDAY AFTERNOON.  THIS IS LIKELY TOO
HIGH...BUT MID TO UPPER 60S LOOKS REASONABLE.  THIS INCREASE IN LOW
LEVEL MOISTURE ALONG WITH LOW TO MID 80 TEMPERATURES EXPECTED IN THE
AFTERNOON...STRONG INSTABILITY ACROSS SOUTHERN MISSOURI IS LIKELY.
WILL NEED TO MONITOR MONDAY AFTERNOON FOR AN EPISODE OF SEVERE
STORMS.  A COUPLE OF LIFTING MECHANISMS COULD BE IN PLACE.  MID
LEVEL HEIGHT FALLS ASSOCIATED WITH A SHORTWAVE APPROACHING FROM THE
NORTHWEST ALONG WITH LOW LEVEL AIRMASS CONVERGENCE COULD TRIGGER
STORMS.  WIND SHEAR LOOKS WEAK...BUT SUFFICIENT FOR SOME STORM
ORGANIZATION.  THE STRONGLY UNSTABLE AIRMASS ALONE WOULD SUGGEST A
LIKELY CHANCE FOR SEVERE STORMS.

BY TUESDAY THE FRONT FINALLY SURGES SOUTH OF THE OZARKS INTO THE
ARKANSAS.  HOWEVER...THE MID LEVEL FRONT LAGS WELL NORTH OF THE
SURFACE FRONT...WHICH WILL SET UP POSSIBLE ELEVATED INSTABILITY
EARLY TUESDAY MORNING.  AGAIN THE ONGOING FORECAST HANDLES THIS WELL
AND MADE NO CHANGES TO WEATHER OR POP GRIDS.  WOULD THINK THAT RAIN
CHANCES WILL END BY TUESDAY AFTERNOON AS A MORE STABLE AIRMASS
SPREADS IN FROM THE NORTH.

LONG TERM (WEDNESDAY - FRIDAY)...
NORTHWEST FLOW PATTERN SETS UP ACROSS THE NATIONS MID SECTION AT THE
END OF THE WEEK.  THE GFS SHOWS WEAK RETURN FLOW SETTING UP BY
THURSDAY AFTERNOON...BUT SOLID MOISTURE RETURN WILL BE HARD TO COME
BY.  A COLD FRONT SURGES INTO THE GULF OF MEXICO AND WIPES OUT DEEP
MOISTURE AVAILABILITY FROM THE NORTHERN GULF.  THEREFORE DECIDED TO
LEAVE ALL OF THE EXTENDED GRIDS DRY FOR NOW.  TEMPERATURES LOOK TO
BE SEASONAL WITH HIGHS IN THE 70S.

CRAMER

&&

.AVIATION...

FOR THE 18Z TAFS...EXPECT VFR CONDITIONS TO CONTINUE THROUGH
THE PERIOD.  SHOULD SEE MOISTURE BEGIN TO RETURN TONIGHT WITH
LOWERING CEILINGS TO AROUND 5000 FEET TOWARDS MORNING.  HAVE NOT
ADDED RAIN TO CURRENT FORECAST WITH LOWER CONFIDENCE OF DEVELOPMENT
DURING THE FIRST 24 HOUR PERIOD.  BETTER RAIN CHANCES WILL EXIST IN
FUTURE TAF CYCLES WITH BETTER MOISTURE AVAILABILITY.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 22, 12:44 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT SAT APR 22 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1244 PM CDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED THUNDERSTORMS.

  AREAS AFFECTED AND TIMING:

 AREAS ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO SALEM MISSOURI.

  DISCUSSION:

 A STATIONARY FRONT WILL STALL OUT ACROSS EAST CENTRAL KANSAS INTO CENTRAL
 MISSOURI OVERNIGHT. THIS FEATURE WILL ACT AS A FOCUS FOR THE DEVELOPMENT
 OF ISOLATED SHOWERS AND THUNDERSTORMS. MOST AREAS WILL REMAIN DRY AND
 LOCATIONS THAT DO EXPERIENCE ANY OF THIS ACTIVITY WILL RECEIVE JUST
 A FEW HUNDREDTHS OF AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY AFTERNOON
 INTO MONDAY AFTERNOON. MOISTURE RETURNING TO THE REGION ALONG WITH
 DAYTIME HEATING WILL CREATE INSTABILITY.  THE STALLED OUT STATIONARY
 FRONT IS ALSO EXPECTED TO LINGER ACROSS THE AREA AND WILL CONTINUE
 TO BE A FOCUS FOR STORM DEVELOPMENT. LARGE HAIL AND DAMAGING WIND GUSTS
 WILL BE POSSIBLE BOTH SUNDAY AND MONDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Apr 22, 4:33 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT SAT APR 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             SALEM                   37.65N 91.54W
04/22/2006  E0.75 INCH       DENT               MO   BROADCAST MEDIA

0430 PM     HAIL             SALEM                   37.65N 91.54W
04/22/2006  E1.00 INCH       DENT               MO   LAW ENFORCEMENT

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 4:35 PM CDTSevere Thunderstorm WarningSGFDent25 min
Apr 22, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.